# SDR AU981551

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 50524495
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM CABLE BROKEN AT TRIM DRUM.
